# SDR ASOA2012120502601

- Difficulty date: November 16, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 34,497 hours, 30,598 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 473.15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FRAME INBD DOUBLER AT FS 473.15 HAS CORROSION LOCATED JUST BELOW LAST ROW OF RIVETS.  REMOVED CORROSION IAW SRM 51-21-06.  COMPLIED WITH REO 601R-53-41-1641.
